# SDR CA060123001

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Flex Line
- Part number: AE7128852
- Condition: Ruptured
- Location: Nlg Lock Act
- Part time: 5,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW FOUND A PUDDLE OF THE HYDRAULIC FLUID ON THE GROUND AROUND OF THE NLG STRUT AFTER THE AIRCRAFT WAS PARKED. NLG WHEEL WELL WAS WET CONDITION. RESULT OF THE INSPECTION, FOUND WIRE BRAID BROKEN AND FLUID LEAKAGE ON THE FLEXIBLE HOSE CONNECTED TO THE NLG LOCK ACTUATOR (UP) SIDE. HYDRAULIC FLUID QTY OF THE NR 2 SYSTEM WAS DOWN TO 35 PERCENT.  THE BROKEN HOSE WAS REPLACED.  BOTH NOSE WHEEL ASSEMBLIES WERE REPLACED. NR 2 HYD FLUID LEVEL WAS ADJUSTED (REFILL).  LEAKAGE AND OPERATION CHECK NR 2 HYD SYSTEM (FLT CONTROL, STEERING)  OPERATION CHECK AND AIR BLEED NR 2 HYD SYSTEM WITH GHPU. (TC NR 20060123001)
